# SDR UALA2008112606677

- Difficulty date: November 25, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 50,775 hours, 9,336 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Condition: Faulty
- Location: Rt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP RT FWD EICAS ILLUMINATED.  FOUND "R FWD FUEL BOOST PUMP L AC SECT 2" (C18 ON P110) AND "R FWD FUEL BOOST PUMP R XFR " (F27 ON P210) TRIPPED.  COLLARED ALL PER MEL 2822F, ITEM A.3 REPLACED, REPLACED RT FWD FUEL BOOST PUMP.  OPS NORMAL.  NO LEAKS.
